# SDR A6WA20121119613

- Difficulty date: November 9, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Worn
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FWD PULL IN LEVER IS MUSHROOMED AND WORN.  INSTALLED SERVICEABLE P/N 601R318968-4 IAW CMM 52-11-00.
